# SDR 95UAL900195

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LEFT ENGINE HAD COMPRESSOR STALL WITH RISING EGT, MAX REACHED 657C.  POWER REDUCED TO IDLE EGT STABLIZED AT 550C, LANDED OVERWEIGHT.
